# SDR UIEA2016020800078

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 68,695 hours, 9,468 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Part number: 285U0015110
- Part serial: DO1448
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG, AILERON LOCKOUT ON CLIMB OUT.  FOUND CMC 27322 & 27001.  REPLACED RT SRM IAW AMM 27-41-02.
